# SDR COEA2010012016805

- Difficulty date: January 20, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53373000212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / COE / MAJOR REPAIR / LEVEL 2 CORROSION:  RT CREASE BEAM INNER CHORD IS CORRODED IN AREAS FROM FR 13 TO SPLICE AFT OF FR 15.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
